# SDR ASAA0380799

- Difficulty date: November 19, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOORBOARD HAS CORRODED INSERTS AT FS 120-160.  REPLACED INSERTS IAW SRM 53-05.  (M)
